# SDR AWXA9500331

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1505101168
- Condition: Corroded
- Location: Fs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C14 INSPECTION, FOUND TOP OF FLOORBEAM CORRODED AT STATION 312, APPROXIMATELY 12 INCHES LEFT OF BL 0.  REPAIRED FLOORBEAM IAW SRM 53-10-9, FIGURE 5.  (W)
